Open Access
Translator Disclaimer
2005 The Cauchy problem for a Schrödinger-Korteweg-de Vries system with rough data
Hartmut Pecher
Differential Integral Equations 18(10): 1147-1174 (2005).

Abstract

The Cauchy problem for a coupled system of the Schrödinger and the KdV equation is shown to be globally well posed for data with infinite energy. The proof uses refined bilinear Strichartz-type estimates and the I-method introduced by Colliander, Keel, Staffilani, Takaoka, and Tao.

Citation

Download Citation

Hartmut Pecher. "The Cauchy problem for a Schrödinger-Korteweg-de Vries system with rough data." Differential Integral Equations 18 (10) 1147 - 1174, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35427
MathSciNet: MR2162627

Subjects:
Primary: 35Q53
Secondary: 35B45

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.18 • No. 10 • 2005
Back to Top